# SDR CALA2017042801165

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 64,209 hours, 24,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL TEST 2 SV, FAILS EPSU BATTERY AFT L. REPLACED EPSU BATTERY AFT LEFT, REF AMM 33,51-38. EEL TEST PASS.
